Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking phentermine hydrochloride, chromium picolinate to lose weight. Dizzy. stomach pain, spotting. Are these pills causing this?

Alright here is the deal I am taking phentermine hydrochloride, and chromium picolinate to loose weight. They where prescribe by a dr. But lately I have been very dizzy up to the point where I will loose my balance and feel like fainting , also I have had spotting between my periods as well as severe stomach pain. Please help! Are these pills causing this to me? What could it be
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  917
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

The best option is to see your Internist.
Side effects of Phentermine are likely / and it may have to be withdrawn.
Anaemia and/or other nutritional deficiencies from dieting could be contributing.
You need physical examination and some basic blood tests.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor